MathSciNet Relay Station
MathSciNet bibliographic data
MR2074641 (2005g:37070) 37D45 (05C20 05C69 37N20 82C20)
Belykh, Vladimir N.; Belykh, Igor V.; Hasler, Martin Connection graph stability method for synchronized coupled chaotic systems. Phys. D 195 (2004), no. 1-2, 159–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement